# SDR SWAA2019021829679

- Difficulty date: February 12, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 59,240 hours, 34,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK CORRODED BETWEEN BS 792 TO BS 847, RBL 13.8.  R&R FLOOR TRACK IAW SRM AND DWG.
